Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Classification of $AEA$ formulas by letter atoms


Authors: Burton Dreben, A. S. Kahr and Hao Wang
Journal: Bull. Amer. Math. Soc. 68 (1962), 528-532
DOI: https://doi.org/10.1090/S0002-9904-1962-10809-X
MathSciNet review: 0169778
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information